# SDR SWAA2017012711494

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 34,235 hours, 16,740 cycles
- Engine: Ge CFM567B24
- Engine time: 38,295 hours, 18,700 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 892376
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY. LOUD BANG FROM NR 1 ENGINE. FLAMES REPORTED FROM EXHAUST OF ENGINE. PILOT SHUT DOWN NR 1 ENGINE. R&R NR 1 ENGINE PER MT.
